# SDR NZZ2002F00000

- Difficulty date: October 3, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N81FD
- Make and model: Beech 58
- Aircraft serial: TH963
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Cable
- Part number: 1068100111
- Condition: Broken
- Location: Mlg
- Part time: 3,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LANDING GEAR UP/DOWN LOCK CABLE BROKEN AT GEAR MOTOR IN FUSELAGE, RELEASING DOWN LOCK.  CABLE HAD BROKEN AT SWAG.  TUGGED ON LT CABLE, CABLE SEPARATED AT LOWER SWAGE.
